MathSciNet Relay Station
MathSciNet bibliographic data
MR573187 (81i:92016) 92A15 (34C25)
Aronsson, Gunnar; Mellander, Ingvar A deterministic model in biomathematics. Asymptotic behavior and threshold conditions. Math. Biosci. 49 (1980), no. 3-4, 207–222.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2014, American Mathematical Society
Privacy Statement